# SDR DALA2019032001952

- Difficulty date: March 19, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 75,819 hours, 13,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT SEAT 19-21FG. MAINTENANCE RECONNECTED C/P AT L3348. SYSTEM OPERATION IS NORMAL.
